# SDR UPS802187

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Disarm
- Condition: Inop
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK, MAINTENANCE FOUND EMER DISARM CHECK INOP.  SECURED OVERHEAD PANEL CAMLOCS (2 EACH) EMER DISARM CHECK.  CHECKS NORMAL.  EMER LIGHTS, OPS CK NORMAL.
